# SDR AALA20020913

- Difficulty date: June 29, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EXTERIOR EMERGENCY L1 DOOR LIGHT INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHT SOCKET AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
